# SDR SWAA2023050325188

- Difficulty date: April 9, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 26,912 hours, 12,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH FLOOR STRUCTURE WEB AT 787 TO 794 HAS CORROSION.(MARKED)<[01] REMOVED AND REPLACED AFT CARGO RH SHIELD PER SRM 51-40-02;[02] INSPECTED WORK PERFORMED;[03] MEASUREMENTS UPDATED.
